# SDR ZW0A0203701

- Difficulty date: March 27, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 50,345 hours, 40,235 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5910050
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN FROM AIR CONDITIONING. REMOVED AND REPLACED APU. LAST CHECK C PERFORMED 23AUG2001 MCI --CLOSED--
